Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 10 found articles
 
 
  The size of Bruhat intervals between nested involutions in S n
 
 
Title: The size of Bruhat intervals between nested involutions in S n
Author: Conflitti, Alessandro
Appeared in: Advances in applied mathematics
Paging: Volume 39 (2007) nr. 1 pages 10 p.
Year: 2007
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 10 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands